# SDR AALA2020090869026

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 9,392 hours, 3,530 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P616780
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR OF BURNING RUBBER REPORTED NEAR ROW 8 BULKHEAD, ODOR DISSIPATED WITH NO ADDITIONAL ISSUES. REPLACED AVIONICS VENTILATION FILTER WITH NEW IAW AMM 21-26-43, OPS CHECK GOOD.
